# SDR FDEA201303150579

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 83,803 hours, 35,179 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: AEA05262
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLG W/W COMPARTMENT RT SIDEWALL CUTOUT DOUBLER CRACKED.  REMOVED CRACKED DOUBLER, INSTALLED DOUBLER RT SIDE REF SRM 51-00-01, VOL 2 AND  51-33-01, VOL 2.
